# SDR REXA2013111802181

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 15,225 hours, 9,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT EMERGENCY STRIP ON RT SIDE OF GALLEY LOOSE.  SECURED EMERGENCY LIGHT STRIP IAW CMM 33-51-01.
